... 400mg at night... On top of the Lamictal twice a a day 200mg... I am having a hard time with fining someone who has survived and knows tips for having to take seroquel during the day... I am not getting off my meds I just need a survival guide
I have no choice but to take Seroquel during the day... I have to take 200mg during the day and?
- 1 Aug 2012 by jwilliams1980
- 2 August 2012
- lamictal, seroquel, bipolar disorder, borderline personality disorder
Added 2 Aug 2012:
what I meant about survival Guide is how to cope with the having to take seroquel in during daytime hours and getting past the fog and lethargy
Im not sure what you mean by "a survival guide"... a means to cope? emotional support? This site is a good community of support for people with the conditions you listed. I have borderline personality disorder and have been put on seroquel during major depressive & psychotic episodes where I've needed to be hospitalized. I've never stayed on it for long after being out of the hospital. It is very hard to function on... just felt drugged and delirious, but kept me sedated and from harming myself at the time. Went from taking it through out the day to just at bedtime, but have been able to find better alternatives for me. If its what you need to manage your bipolar, BPD, etc. then I wish you the best and hope you can find the support, answers, you are looking for... ~anjeegyrl
I have been on psych meds for 43 years. I have been diagnosed with every mood disorder, including bipolar type 1, BPD, OCD, just about anything but schizophrenic. I have never taken an anti-psychotic. The meds I'm on control my symptoms and I am at the least functional. I refused all anti-psychotics because I don't need them.. Why did your shrink put you on yhem? Were you having psychotic breaks.
I am on two meds only, Lamictal 200 mg a day and 4 mgs Klonopin, 2 mg in morning and two at might.
I know everyone is different and require different meds to control symptoms, but in almost every case, I believe less is best with psych meds. Over the years, some docs over medicate and just because a pharmaceutical company says a drug will work for whatever doesn't mean you need it.
Please talk to your doc and tell him about your side effects from the Seroquel, the side effect you mentioned is a minor one, did the doc explain you could get tardive dyskinesia, involuntary movements from this med that might not go away?
Have a heart to heart, no holes barred regarding the best meds for you, and always ask why, when and what are the side effects. You have a right to know so that you can make an informed decision in you psych care. Be proactive.
The Psycho Hippie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2012 • 7 answers
Updated 5 Apr 2012 • 2 answers
Updated 6 Aug 2016 • 2 answers
Updated 18 Oct 2014 • 5 answers
Updated 16 May 2018 • 2 answers